# SDR MWEA98104

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 237 LONGERON 30 WAS FOUND CORRODED.  REMOVED DAMAGED SECTION OF FRAME FABRICATED REPAIR PARTS IAW SRM 53-03 FIG 2A, INSTALLED REPAIR SECTIONS IAW SRM 51-30.
